# SDR ASAA2017043020583

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,887 hours, 8,017 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4964
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,987 hours, 10,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE LIGHT DOES NOT ILLUMINATE WHEN SELECTED IN FLIGHT.  LAMP TESTED GOOD.  ACFT GROUNDED. REMOVED & REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11. OPS & LEAK CHECKED GOOD.
